On the structure of factorizable graphs

Research output: Contribution to journalArticle

68 Citations (Scopus)
Original languageEnglish
Pages (from-to)179-195
Number of pages17
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume23
Issue number1-2
DOIs
Publication statusPublished - Mar 1972

Fingerprint

Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the structure of factorizable graphs. / Lovász, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 23, No. 1-2, 03.1972, p. 179-195.

Research output: Contribution to journalArticle

@article{6951246d91f24283bc89bfd38b2d87e0,
title = "On the structure of factorizable graphs",
author = "L. Lov{\'a}sz",
year = "1972",
month = "3",
doi = "10.1007/BF01889914",
language = "English",
volume = "23",
pages = "179--195",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On the structure of factorizable graphs

AU - Lovász, L.

PY - 1972/3

Y1 - 1972/3

UR - http://www.scopus.com/inward/record.url?scp=0039325875&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039325875&partnerID=8YFLogxK

U2 - 10.1007/BF01889914

DO - 10.1007/BF01889914

M3 - Article

AN - SCOPUS:0039325875

VL - 23

SP - 179

EP - 195

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -